# SDR AT9900102

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5913829501
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE AFT ACCESSORY COMPARTMENT CABLE PULLEY BRACKET HAS CORROSION AT STA 1120 LEFT SIDE LOWER AREA.  REMOVED, REPLACED, AND INSTALLED NEW PULLEY BRACKET IN AFT ACCESSORY COMPARTMENT IAW DC9 MM 16-10-20.  SYSTEM NOT DISTURBED, NO RIG CHECK NECESSARY.
